Can swelling in the legs, arms and hands be caused by medications?
Different conditions may cause such swelling.
In my opinion, three are the most likely of such swelling in extremities in your husband's case:
1. adverse effects of drugs, especially amlodipine
2. low proteins in the blood
3. kidneys dysfunction
Blood tests are necessary to assess proteins levels and kidneys function, also correction of any abnormality in these tests may be necessary.
If no problems found in such tests, drugs adverse effects remain the most likely condition.
Discuss with your husband's Doctor about these issues.
Hope I have answered your query.
Dr Erion Spaho, Neurologist, Surgical
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What would be the cause of loss of power in arms hands and now moving to legs
- Artery swelling in hands and arms
- Veins in arm and hand swelling
- Is bloating or swelling of the face, arms, hands, lower legs, or feet a side effect of itraconazole?
- Swelling veins arms legs
- Swelling at arm and leg creases
- Swelling and pain in arms and legs
- Achy hands arms and legs
- Right arm and leg swelling
- Ball like multiple swelling on hands cause and medication